# SDR SWAA086951

- Difficulty date: December 10, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 7,704 hours, 4,515 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX675876
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY.  NR 2 ENGINE DRIVEN HYDRAULIC PUMP LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT.  DURING DESCENT, B-SYSTEM HYDRAULIC FLUID QUANTITY DECREASED FLUID QUANTITY DECREASED TO ZERO WITH SUBSEQUENT LOSS OF B-SYSTEM PRESSURE.  REMOVED AND REPLACED HYDRAULIC PUMP PER MM.
